Mild heart burn can be a common side effect when starting pravastatin, but has been known to be a temporary side effect.
So if you just started your pravastatin, and have been having some mild heartburn, it might be helpful to try taking it for a couple of weeks, and see if the symptoms resolve on their own. If the pain is severe, or doesn't resolve and is bothersome, then I'd speak to your doctor.
- Pravastatin Information for Consumers
- Pravastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pravastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
Gastroesophageal Reflux Disease - Is there some foods not recommended to eat when taking Ranitidine?
Posted 16 Nov 2009 • 1 answer
Posted 13 Mar 2010 • 2 answers
Posted 27 Apr 2010 • 1 answer
Bile Reflux - I had my gallbladder removed on April 23, 2015, so about 51/2 weeks ago. I experienced
Posted 31 May 2015 • 1 answer